# SDR 9JLA2014091006971

- Difficulty date: July 29, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N270PR
- Make and model: Cessna 560XL
- Aircraft serial: 5605507
- Aircraft time: 7,401 hours, 5,333 cycles
- System (JASC): 5270 · Door Warning System
- Part: Solenoid
- Part number: 67113351
- Condition: Failed
- Location: Cabin Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT OPERATIONS THE MAIN CABIN DOOR ANNUNCIATOR LIGHT WOULD NOT EXTINGUISH.  THE SYS WAS TROUBLE SHOT & IT WAS FOUND THAT THE DOOR VENT SOLENOID HAD FAILED.  THE SOLENOID PN 6711335-1 WAS REMOVED FROM SERVICE & A NEW UNIT WAS INSTALLED.  OPERATION CHECKS SATISFACTORY.
